MAUDE Adverse Event Report: MPRI ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 419578
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) reached possible early battery depletion.The left ventricular (lv) lead had high threshold with no capture at maximum output.The lv lead and the device were explanted and replaced.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN STARFIX LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key12172996
Report Number2649622-2021-14262
Device Sequence Number961199
Product Code OJX
UDI-Device Identifier00885074511986
UDI-Public00885074511986
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P060039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/13/2010
Device Model Number419578
Device Catalogue Number419578
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
429878 LEAD, 694758 LEAD, 5076-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight54